# SDR 2007UALA01842

- Difficulty date: June 5, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 49,775 hours, 18,282 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING STRIP IS TORN AND A TRIPPING HAZARD AT 13ABC & 29ABC.  [06-22-07]   SECURED COVERS. LIGHTS OP NORMAL.
